skin-hair-icon
Serious hair fall
Suddenly my hair started falling out in clumps. I lost 50 %of my hair volume in just 3 weeks. Whenever I try to pull my hair in mass very gently, the volume of hair comes in my hand.
64 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

You are suffering from hormonal changes causing Androgenetic alopecia causing hair fall. It's completely stoppable even regrowth of hair is possible with certain medications without any side effects. Treatment depends on the grade of hair loss. So, it's a must for diagnosing which grade, you are in for an effective treatment. Please  send photos of your head, by direct online consultation for accurate diagnosis and proper treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi... This is a very common phenomenon that is presenting in my clinic. It is an acute onset of excess hair fall that is truly disturbing. I find that it is because of a drastic change in lifestyle during the lockdown that many patients of mine are experiencing this kind of hairfall.
Next Steps
I suggest first and foremost you start sleeping and eating at fixed times and at regular hours. Go back to your times before the lockdown. you will need supportive treatments for which you will have to consult me. this can be arranged by contacting my clinic.
Health Tips
Sleep at 10pm. sit in direct sunlight every morning between 7 and 8.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello There are multiple causes for such severe hair fall including dieting done in last few months, any surgery or illness , vitamin protein deficiency, stress , hair products etc The cause has to be identified and treated
Next Steps
consult online for proper evaluation and detailed prescription
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
This condition is called acute telogen affluveum . Causes can be hormonal , stress , recent illness , dieting
Next Steps
Consult a dermatologist for evaluation
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.